Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Kuz'min, L. V.
1987.
Algebraic number fields.
Journal of Soviet Mathematics,
Vol. 38,
Issue. 3,
p.
1930.
Moerdijk, Ieke
and
van Oosten, Jaap
2018.
Sets, Models and Proofs.
p.
1.
MORILLON, MARIANNE
2020.
MULTIPLE CHOICES IMPLY THE INGLETON AND KREIN–MILMAN AXIOMS.
The Journal of Symbolic Logic,
Vol. 85,
Issue. 1,
p.
439.
Coykendall, Jim
and
Gotti, Felix
2025.
Recent Progress in Ring and Factorization Theory.
Vol. 477,
Issue. ,
p.
95.